# SDR ABXA9701541

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 97510821
- Condition: Delaminated
- Location: Ws 20- 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LEADING EDGE AUX TANK UPPER SPAR CAP DELAMINATED AND CORRODED XFS 20 AND XFS 40.  INSTALLED NEW L/E UPPER SPAR CAP IAW DC-I SRM 51-1-21 AND 51-1-20D.
